# SDR REXA2022090800739

- Difficulty date: August 11, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342697
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM TO CROSSBEAM ATTACH BRACKET LBL 9.0 CRACKED ON OUTBOARD SIDE. LOCATED AND DRILLED SERVICEABLE LBL9 O/B ANGLE P/N: CC670-34269-7 IAW CRJ 900 SRM 51-40-11-001-001-A01.  REF. BAR-CODE IDENTIFIER HR00304343 FOR INSTALL OF REMOVED 2EA BRACKET (I/B & O/B SIDE) ON FS280 FLOOR BEAM TO CROSSBEAM LBL9.
